# SDR CA980421031

- Difficulty date: April 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Turnbuckle
- Part number: MS21251B3L
- Condition: Corroded
- Location: Mlg
- Part time: 26,038 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TURNBUCKLES, CLEVIS ENDS AND PINS WERE FOUND WITH EXTENSIVE CORROSION.  PINS WORN THROUGH APPROXIMATELY 25 PERCENT.  PART TC:  29,986.
